# SDR C2XA04RI007

- Difficulty date: September 22, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 13,021 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, CREW REPORTED EXIT ROW EMERGENCY LIGHTS (2) TO BE INOPREATIVE.  MAINTENANCE PERFORMED POWER SUPPLY RESET AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
